# SDR R61A2025022600117

- Difficulty date: February 7, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 35,829 hours, 26,219 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII, RH I/B SEAT TRACK BET FR74-FR84 FOUND CORRODED.  CFIII, RH I/B SEAT TRACK BET FR74-FR84 REPLACED IAW SRM 51-41-08.
